Title

Reducible sign k-potent sign pattern matrices

Authors

J Stuart

Document Type

Article

Publication Date

6-15-1999

Department

Mathematics

Abstract

The sign pattern matrix A is called sign k-potent if k is the smallest positive integer such that A(k+1) = A. The structure of irreducible, sign k-potent pattern matrices was characterized by Stuart et al. (J. Stuart, C. Eschenbach, S. Kirkland, Linear Algebra Appl. 294 (1999) 85-92). We extend those results to the reducible case, providing necessary conditions that characterize the structure of each off-diagonal block of the Frobenius normal form of a reducible, sign k-potent matrix. (C) 1999 Elsevier Science me. All rights reserved.

Publication Title

LINEAR ALGEBRA AND ITS APPLICATIONS

Volume

294

Issue

41277

First Page

197

Last Page

211